I will answer questions regarding prescripion and non prescription drugs as well as commonly used mdicinal herbs. I will also answer questions on various medical conditions such as heart disease, hypertension, thyroid problems, diabets, menopause, parkinson`s disease, multiple sclerosis, depression etc.
I am a practicing hospital pharmacist with 10 years experience in hospital and 10 years retail pharmacy experience prior to that.
I have my own drug information web site at http://www.druginformation.bc.ca I also publish an online newsletter. Subscription is free. To learn more go to http://www.topica.com/lists/thecaplet
Contributed to an article in CNS Drugs. Currently publishing a free monthly nwletter. To learn more go to http://www.topica.com/lists/thecaplet
|Rosana||02/14/17||10||10||10||Thank you, hopefully this product will be .....|
|Camy||09/27/16||10||10||10||wow! Answered all of my questions with .....|
|anil||03/30/16||8||9||9||Yes,I would like to thank expert .....|
Hi Nicholas, This is a puzzle. The first thing that comes to mind is that you are very underweight and possibly your problems stem from not being well nourished. If your muscle mass is poor you would
Hi Stefanie, The drug monograph describes diarrhea as a side effect. However, in my 38 years of practice I have never seen anything as violent with this drug as you describe. You may be super sensitive
Hi Steve, My thought are that you should complete the course of antibiotic prescribed and follow you dentist's advice. There are no natural alternatives to antibiotics to cure infections of this kind
Hi Usuff, A) False. Drugs sometimes have moe than one active ingredient. B) False. Drugs sometimes have multiple mechanisms of actions C) False. I often see medications taken on an alternate day basis
Hi Nanacy, I can confirm that chondrites,grape seed extract, omega-3 oil, Kyolic garlic ad ginger supplement should be avoided. As to fresh ginger used in flavouring, the amount consumed is likely too
Answers by Expert: